# SDR ASAA2024091652586

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,999 hours, 12,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17ABC LOWER EMERGENCY EXIT SIGNS ARROW POINTS INCORRECT DIRECTION. GROUNDED - YES. REMOVED AND REPLACED LOWER EMERGENCY EXIT SIGNS LENS COVER @ 17ABC REF AMM 33-51-01. OPS TEST GOOD.
